Advances in Calculus of Variations
Managing Editor: Duzaar, Frank / Kinnunen, Juha
Editorial Board Member: Armstrong, Scott N. / Astala, Kari / Colding, Tobias / Dacorogna, Bernard / Dal Maso, Gianni / DiBenedetto, Emmanuele / Fonseca, Irene / Finster, Felix / Gianazza, Ugo / Gursky, Matthew / Hardt, Robert / Ishii, Hitoshi / Kristensen, Jan / Manfredi, Juan / Martell, Jose Maria / McCann, Robert / Mingione, Giuseppe / Nystrom, Kaj / Pacard, Frank / Preiss, David / Riviére, Tristan / Schaetzle, Reiner / Silvestre, Luis
IMPACT FACTOR increased in 2015: 1.219
Rank 33 out of 312 in category Mathematics and 63 out of 254 in Applied Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition
SCImago Journal Rank (SJR) 2015: 1.290
Source Normalized Impact per Paper (SNIP) 2015: 1.062
Impact per Publication (IPP) 2015: 0.870
Mathematical Citation Quotient (MCQ) 2015: 1.03
Mappings of finite distortion: decay of the Jacobian in the plane
1Department of Mathematics and Statistics, University of Jyväskylä, P.O. Box 35 (MaD), Fin-40014, University of Jyväskylä, Finland. E-mail: (email)
2Department of Mathematics, Syracuse University, Syracuse, NY 13244, USA. E-mail: (email)
Citation Information: Advances in Calculus of Variations. Volume 1, Issue 3, Pages 309–321, ISSN (Online) 1864-8266, ISSN (Print) 1864-8258, DOI: https://doi.org/10.1515/ACV.2008.013, November 2008
- Published Online:
We establish the optimal degree of integrability for the reciprocal of the Jacobian determinant of a planar mapping of finite, p-integrable distortion.
Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.